# SDR AALA202009189011

- Difficulty date: September 16, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 73,427 hours, 28,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED, ROW 17ABC EMERGENCY EXIT FLOOR ILLUMINATION COVER AND TRIM MISSING.  MEL 33-17B COVER (WHITE EMERG LTS) INOP, AUTHORIZED 17SEP2020T1008Z/NEF 33-20E CABIN LIGHT LENSES AUTHORIZED 17SEP2020T1102Z.  INSTALLED EMERGENCY LIGHT COVER AT SEAT 17C, CLEARED MEL/NEF.
